# SDR FDEA201211174063

- Difficulty date: November 17, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0503503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET ACTUATOR ATTACH OTBD LUG BORE FOUND CORROSION.  FOUND EXCEEDED LIMIT AS PER   MD-11 CMM 57-44-09 REVISION 74. EXISTING HOLE DIAMETER = 1.223 INCH, FINAL HOLE   DIAMETER = 1.226 INCH, MAXIMUM HOLE DIAMETER = 1.220 INCH. REPAIR ACCOMPLISHED PER EA 1-5750-162399 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
